# SDR REXA201100642

- Difficulty date: September 30, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 18,558 hours, 15,894 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Defective
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO FLAPS FAIL AT ZERO ON EXTENSION 190 KTS. PERFORMED TROUBLESHOOTING PER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I),  AND PA AD 27-052G, COMPLETED STEPS IN PARAGRAPH 4.A. (12) OF FIM 27-50. NO DEFECTS NOTED. REMOVED AND REPLACED FECU IAW AMM 27-51-05. OPS CHECKED GOOD.
